Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 39, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this river flood warning at Apr 29, 2015, 9:08 PM CDT for Brazos County, Grimes County, Madison County, Texas. It took effect at Apr 30, 2015, 8:00 AM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2015, 9:08 PM CDT (02:08 UTC)
- In effect from
- Apr 30, 2015, 8:00 AM CDT
- Expired
- May 4, 2015, 10:00 AM CDT
- In force
- 4 days
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Brazos County, TX, Grimes County, TX, Madison County, TX
The radar
The Ft Hood radar (KGRK), 114 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Navasota River near Normangee (NGET2).
- Action stage
- 12 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08110800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
556 WGUS44 KHGX 300208 FLWHGX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 908 PM CDT WED APR 29 2015 ...The National Weather Service in Houston/Galveston has issued a flood warning for the following rivers... Navasota River Near Normangee affecting the following counties in Texas... Brazos...Grimes...Madison For Navasota River at Normangee, Minor flooding is forecasted. Excessive rainfall last weekend has helped to produce minor flooding on the Navasota River near Normangee this week. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with interests along these streams should keep alert to rising water and take all precautions to protect their property. Do not drive or walk into flooded areas the depth and water velocity could be too great for you to cross safely. Motorists should avoid any water covered roads and find an alternate route. Livestock and equipment should be removed from the flood plain immediately. Stay tuned to NOAA Weather radio or other news sources for further updates. && TXC041-185-313-301408- /O.NEW.KHGX.FL.W.0039.150430T1300Z-150504T1500Z/ /NGET2.1.ER.150430T1300Z.150501T0600Z.150504T0300Z.NO/ 908 PM CDT WED APR 29 2015 The National Weather Service in Houston/Galveston has issued a * Flood Warning for The Navasota River Near Normangee. * from Thursday morning to Monday morning...or until the warning is canceled. * At 0800 PM Wednesday the stage was 14.6 feet. * Minor flooding is forecast. * Flood stage is 15.0 feet. * Forecast...Rise above flood stage by tomorrow morning with a crest near 17 feet tomorrow night. * At 17.0 feet...Minor lowland flooding continues with widespread inundation of the flood plain in the vicinity of the gage with the river more than 1 mile wide. Long trussel road in northeast Brazos County below State Highway 21 is threatened. && LAT...LON 3111 9622 3097 9619 3087 9614 3087 9624 3097 9629 3111 9633 $$
10 follow-up statements
286
WGUS84 KHGX 301441
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
940 AM CDT THU APR 30 2015
A river flood warning remains in effect for the Navasota River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons are urged to stay away from the river until water levels recede.
Motorists should avoid any water covered roads and find an alternate route.
Livestock and equipment should remain out of the flood plain for the next few
days.
Stay tuned to NOAA Weather radio or other news sources for further updates.
&&
TXC041-185-313-011440-
/O.EXT.KHGX.FL.W.0039.000000T0000Z-150504T1200Z/
/NGET2.1.ER.150430T1541Z.150501T0600Z.150504T0000Z.NO/
940 AM CDT THU APR 30 2015
The Flood Warning continues for
The Navasota River Near Normangee...
* until Monday morning...or until the warning is canceled.
* At 0900 AM Thursday...the stage was 14.8 feet.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...Rise above flood stage late this morning and crest overnight
between 16 and 17 feet. The river will fall below flood stage Sunday evening.
* At 17.0 feet...Minor lowland flooding continues with widespread inundation of
the flood plain in the vicinity of the gage with the river more than 1 mile
wide. Long Trussel Road in northeast Brazos County below State Highway 21 is
threatened.
&&
LAT...LON 3111 9622 3097 9619 3087 9614 3087 9624 3097 9629 3111 9633
&&
Flood Observed Forecast 6 AM
Location Stage Stage Day Time Fri Sat Sun Mon
Navasota River
Normangee 15 14.8 Thu 09 AM 16.1 15.8 15.2 14.7
$$776
WGUS84 KHGX 302037
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
337 PM CDT THU APR 30 2015
A river flood warning remains in effect for the Navasota River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons are urged to stay away from the river until water levels recede.
Motorists should avoid any water covered roads and find an alternate route.
Livestock and equipment should remain out of the flood plain for the next few
days.
Stay tuned to NOAA Weather radio or other news sources for further updates.
&&
TXC041-185-313-012037-
/O.CON.KHGX.FL.W.0039.000000T0000Z-150504T1200Z/
/NGET2.1.ER.150430T1915Z.150502T0000Z.150504T0000Z.NO/
337 PM CDT THU APR 30 2015
The Flood Warning continues for
The Navasota River Near Normangee...
* until Monday morning...or until the warning is canceled.
* At 0300 PM Thursday...the stage was 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue rising to crest near 16.0 feet Friday
evening...then fall below flood stage Sunday night.
* At 17.0 feet...Minor lowland flooding continues with widespread inundation of
the flood plain in the vicinity of the gage with the river more than 1 mile
wide. Long Trussel Road in northeast Brazos County below State Highway 21 is
threatened.
&&
LAT...LON 3111 9622 3097 9619 3087 9614 3087 9624 3097 9629 3111 9633
&&
Flood Observed Forecast 12 PM
Location Stage Stage Day Time Fri Sat Sun Mon
Navasota River
Normangee 15 15.0 Thu 03 PM 15.9 15.7 15.2 14.7
$$133
WGUS84 KHGX 010425
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
1125 PM CDT THU APR 30 2015
A river flood warning remains in effect for the Navasota River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons are urged to stay away from the river until water levels recede.
Motorists should avoid any water covered roads and find an alternate route.
Livestock and equipment should remain out of the flood plain for the next few
days.
Stay tuned to NOAA Weather radio or other news sources for further updates.
&&
TXC041-185-313-020425-
/O.CON.KHGX.FL.W.0039.000000T0000Z-150504T1200Z/
/NGET2.1.ER.150430T1915Z.150502T0000Z.150504T0000Z.NO/
1125 PM CDT THU APR 30 2015
The Flood Warning continues for
The Navasota River Near Normangee
* until Monday morning...or until the warning is canceled.
* At 1100 PM Thursday the stage was 15.4 feet
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet
* Forecast...The river will crest near 16.0 feet by tomorrow night then
begin falling. Levels should drop below flood stage Sunday evening.
* At 17.0 feet...Minor lowland flooding continues with widespread inundation of
the flood plain in the vicinity of the gage with the river more than 1 mile
wide. Long trussel road in northeast Brazos County below State Highway 21 is
threatened.
&&
LAT...LON 3111 9622 3097 9619 3087 9614 3087 9624 3097 9629 3111 9633
&&
Flood Observed Forecast 6 PM
Location Stage Stage Day Time Fri Sat Sun Mon
Navasota River
Normangee 15 15.4 Thu 11 PM 16.0 15.5 15.0 14.8
$$439
WGUS84 KHGX 011437
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
937 AM CDT FRI MAY 1 2015
A river flood warning remains in effect for the Navasota River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons are urged to stay away from the river until water levels recede.
Motorists should avoid any water covered roads and find an alternate route.
Livestock and equipment should remain out of the flood plain for the next few
days.
Stay tuned to NOAA Weather radio or other news sources for further updates.
&&
TXC041-185-313-021437-
/O.EXT.KHGX.FL.W.0039.000000T0000Z-150504T0600Z/
/NGET2.1.ER.150430T1915Z.150501T1800Z.150503T1800Z.NO/
937 AM CDT FRI MAY 1 2015
The Flood Warning continues for
The Navasota River Near Normangee...
* until late Sunday night...or until the warning is canceled.
* At 0900 AM Friday...the stage was 15.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue rising to near 15.9 feet this afternoon...
then fall below flood stage Sunday early afternoon.
* At 15.0 feet...Minor lowland flooding begins as water escapes the main channel
and inundates the flood plain.
&&
LAT...LON 3111 9622 3097 9619 3087 9614 3087 9624 3097 9629 3111 9633
&&
Flood Observed Forecast 6 AM
Location Stage Stage Day Time Sat Sun Mon Tue
Navasota River
Normangee 15 15.8 Fri 09 AM 15.7 15.1 14.8 14.6
$$155
WGUS84 KHGX 011909
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
209 PM CDT FRI MAY 1 2015
A river flood warning remains in effect for the Navasota River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons are urged to stay away from the river until water levels recede.
Motorists should avoid any water covered roads and find an alternate route.
Livestock and equipment should remain out of the flood plain for the next few
days.
Stay tuned to NOAA Weather radio or other news sources for further updates.
&&
TXC041-185-313-021909-
/O.EXT.KHGX.FL.W.0039.000000T0000Z-150504T0300Z/
/NGET2.1.ER.150430T1915Z.150501T1800Z.150503T1500Z.NO/
209 PM CDT FRI MAY 1 2015
The Flood Warning continues for
The Navasota River Near Normangee
* until Sunday evening...or until the warning is canceled.
* At 0100 PM Frida...the stage was 15.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river is cresting now...will begin slowly falling to drop
under flood stage on Sunday.
* At 15.0 feet...Minor lowland flooding begins as water escapes the main channel
and inundates the flood plain.
&&
LAT...LON 3111 9622 3097 9619 3087 9614 3087 9624 3097 9629 3111 9633
&&
Flood Observed Forecast 6 AM
Location Stage Stage Day Time Sat Sun Mon Tue
Navasota River
Normangee 15 15.9 Fri 01 PM 15.6 15.1 14.7 14.3
$$613
WGUS84 KHGX 020241
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
941 PM CDT FRI MAY 1 2015
A river flood warning remains in effect for the Navasota River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons are urged to stay away from the river until water levels recede.
Motorists should avoid any water covered roads and find an alternate route.
Livestock and equipment should remain out of the flood plain for the next few
days.
Stay tuned to NOAA Weather radio or other news sources for further updates.
&&
TXC041-185-313-030241-
/O.EXT.KHGX.FL.W.0039.000000T0000Z-150504T1200Z/
/NGET2.1.ER.150430T1915Z.150501T2045Z.150504T0000Z.NO/
941 PM CDT FRI MAY 1 2015
...Flood Warning extended until Monday morning...The Flood Warning continues for
The Navasota River Near Normangee
* until Monday morning...or until the warning is canceled.
* At 0900 PM Friday the stage was 15.9 feet
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet
* Forecast...The river is cresting and is expected to remain above flood stage
through Sunday evening.
* At 15.0 feet...Minor lowland flooding begins as water escapes the main channel
and inundates the flood plain.
&&
LAT...LON 3111 9622 3097 9619 3087 9614 3087 9624 3097 9629 3111 9633
&&
Flood Observed Forecast 6 PM
Location Stage Stage Day Time Sat Sun Mon Tue
Navasota River
Normangee 15 15.9 Fri 09 PM 15.5 15.0 14.6 14.2
$$537
WGUS84 KHGX 021421
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
921 AM CDT SAT MAY 2 2015
A river flood warning remains in effect for the Navasota River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons are urged to stay away from the river until water levels recede.
Motorists should avoid any water covered roads and find an alternate route.
Livestock and equipment should remain out of the flood plain for the next few
days.
Stay tuned to NOAA Weather radio or other news sources for further updates.
&&
TXC041-185-313-031421-
/O.CON.KHGX.FL.W.0039.000000T0000Z-150504T1200Z/
/NGET2.1.ER.150430T1915Z.150501T2045Z.150504T0000Z.NO/
921 AM CDT SAT MAY 2 2015
The Flood Warning continues for
The Navasota River Near Normangee...
* until Monday morning or until the warning is canceled.
* At 0900 AM Saturday...the stage was 15.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will remain in minor flood for another day...then recede
below flood level Sunday night.
* At 15.0 feet...Minor lowland flooding begins as water escapes the main channel
and inundates the flood plain.
&&
LAT...LON 3111 9622 3097 9619 3087 9614 3087 9624 3097 9629 3111 9633
&&
Flood Observed Forecast 6 AM
Location Stage Stage Day Time Sun Mon Tue Wed
Navasota River
Normangee 15 15.7 Sat 09 AM 15.2 14.8 14.3 13.8
$$225
WGUS84 KHGX 030251
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
951 PM CDT SAT MAY 2 2015
A river flood warning remains in effect for the Navasota River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons are urged to stay away from the river until water levels recede.
Motorists should avoid any water covered roads and find an alternate route.
Livestock and equipment should remain out of the flood plain for the next few
days.
Stay tuned to NOAA Weather radio or other news sources for further updates.
&&
TXC041-185-313-040251-
/O.CON.KHGX.FL.W.0039.000000T0000Z-150504T1200Z/
/NGET2.1.ER.150430T1915Z.150501T2045Z.150504T0000Z.NO/
951 PM CDT SAT MAY 2 2015
The Flood Warning continues for
The Navasota River Near Normangee
* until Monday morning...or until the warning is canceled.
* At 0900 PM Saturday the stage was 15.4 feet
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet
* Forecast...Will remain above flood levels through Sunday...but a new rise is
expected late next week.
* At 15.0 feet...Minor lowland flooding begins as water escapes the main channel
and inundates the flood plain.
&&
LAT...LON 3111 9622 3097 9619 3087 9614 3087 9624 3097 9629 3111 9633
&&
Flood Observed Forecast 6 PM
Location Stage Stage Day Time Sun Mon Tue Wed
Navasota River
Normangee 15 15.4 Sat 09 PM 15.0 14.5 13.9 13.4
$$505
WGUS84 KHGX 031330
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
830 AM CDT SUN MAY 3 2015
A river flood warning remains in effect for the Navasota River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons are urged to stay away from the river until water levels recede.
Motorists should avoid any water covered roads and find an alternate route.
Livestock and equipment should remain out of the flood plain for the next few
days.
Stay tuned to NOAA Weather radio or other news sources for further updates.
&&
TXC041-185-313-041200-
/O.CON.KHGX.FL.W.0039.000000T0000Z-150504T1200Z/
/NGET2.1.ER.150430T1915Z.150501T2045Z.150504T0000Z.NO/
830 AM CDT SUN MAY 3 2015
The Flood Warning continues for
The Navasota River Near Normangee
* until Monday morning...or until the warning is canceled.
* At 0800 AM Sunday the stage was 15.2 feet
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet
* Forecast...The river will continue to fall to below flood stage by this evening.
* At 15.0 feet...Minor lowland flooding begins as water escapes the main channel
and inundates the flood plain.
&&
LAT...LON 3111 9622 3097 9619 3087 9614 3087 9624 3097 9629 3111 9633
&&
Flood Observed Forecast 7 AM
Location Stage Stage Day Time Mon Tue Wed Thu
Navasota River
Normangee 15 15.2 Sun 08 AM 14.7 14.1 13.6 13.7
$$319
WGUS84 KHGX 040235
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
935 PM CDT SUN MAY 3 2015
The river flood warning has been cancelled for the Navasota River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons are urged to stay away from the river until water levels recede.
Motorists should avoid any water covered roads and find an alternate route.
Livestock and equipment should remain out of the flood plain for the next few
days.
Stay tuned to NOAA Weather radio or other news sources for further updates.
&&
TXC041-185-313-040305-
/O.CAN.KHGX.FL.W.0039.000000T0000Z-150504T1200Z/
/NGET2.1.ER.150430T1915Z.150501T2045Z.150503T2345Z.NO/
935 PM CDT SUN MAY 3 2015
The Flood Warning is canceled for
The Navasota River Near Normangee
* At 0900 PM Sunday the stage was 14.9 feet
* Fell below flood stage at 6:45 PM Sunday.
* Flood stage is 15.0 feet
* Forecast...The river will continue to fall to 14.0 feet late Monday.
* At 15.0 feet...Minor lowland flooding begins as water escapes the main channel
and inundates the flood plain.
&&
Flood Observed Forecast 6 PM
Location Stage Stage Day Time Mon Tue Wed Thu
Navasota River
Normangee 15 14.9 Sun 09 PM 14.4 13.6 12.6 11.6
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at Apr 29, 2:25 PM CDT, 6 hours 43 minutes earlier.
Area forecast discussion, Apr 29, 2:25 PM CDT, 6 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 225 PM CDT WED APR 29 2015 .DISCUSSION... A PLEASANT AFTERNOON IS WELL UNDERWAY FOR SOUTHEAST TEXAS... WITH LOW CONVECTIVE TEMPERATURES /MID 60S TO LOW 70S/ PROMPTING THE DEVELOPMENT OF SCATTERED FAIR WEATHER CUMULUS ACROSS SOUTHEAST TEXAS. SUBJECTIVE SURFACE ANALYSIS AT 1 PM CDT /18Z/ PLACED THE REGION JUST ON THE EASTERN EDGE OF AN AREA OF SURFACE HIGH PRESSURE SLIDING TOWARDS SOUTH TEXAS FROM WEST TEXAS. AS THIS AREA OF HIGH PRESSURE CONTINUES TO SLIDE TOWARDS THE REGION... WINDS WILL CONTINUE TO RELAX /BECOMING LIGHT AND VARIABLE OVERNIGHT/. WIDESPREAD SUBSIDENCE ACROSS THE AREA PER AFTERNOON WATER VAPOR IMAGERY IS ALSO EXPECTED TO PERSIST OVERNIGHT... WITH SKIES CLEARING AS THIS AFTERNOON/S CLOUDS DISSIPATE. THESE CONDITIONS WILL SET THE STAGE FOR EXCELLENT RADIATIONAL COOLING AND ALLOW OVERNIGHT LOW TEMPERATURES TO FALL INTO THE LOW TO MID 50S. WITH THE SURFACE HIGH IN PLACE THURSDAY... EXPECT MORE OF THE SAME IN TERMS OF DRY AND QUIET WEATHER THURSDAY AND FRIDAY. TEMPERATURES WILL INCREASE SLIGHTLY THROUGH THE REMAINDER OF THE WEEK /REACHING THE LOW 80S BY FRIDAY/ AS 500 MB HEIGHTS RISE IN RESPONSE TO UPPER RIDGING BUILDING IN FROM THE WEST. SOUTHERLY RETURN FLOW RESUMES LATE FRIDAY AS THE SURFACE HIGH MOVES EAST OF THE REGION...WITH LOW LEVEL MOISTURE INCREASING OVER THE WEEKEND IN RESPONSE. THIS WILL DO LITTLE MORE THAN INCREASE CLOUD COVER A BIT /AS WELL AS HUMIDITIES/ FOR SATURDAY AND SUNDAY WITH DRY AND WARM WEATHER EXPECTED TO PERSIST THROUGH THE WEEKEND. THE UPPER RIDGE FLATTENS BY THE END OF THE WEEKEND AS A SERIES OF DISTURBANCES CROSS THE NORTHERN PLAINS... WITH ANOTHER UPPER LOW DEVELOPING OFF THE WEST COAST ON SUNDAY. BY MONDAY...THIS SYSTEM APPROACHES BAJA CALIFORNIA AND CAUSES A RETURN TO SOUTHWEST FLOW ALOFT FOR THE REGION. EMBEDDED DISTURBANCES IN THIS FLOW WILL INCREASE RAIN CHANCES FOR THE REGION HEADING INTO THE BEGINNING OF NEXT WEEK... WITH THE BEST CHANCES FOR SHOWERS AND THUNDERSTORMS TUESDAY AND WEDNESDAY AS THE MAIN UPPER DISTURBANCE APPROACHES FROM THE WEST. HUFFMAN && .MARINE... HIGH PRESSURE BUILDING OVER TEXAS WILL ALLOW FOR WINDS AND SEAS TO CONTINUE THEIR CURRENT DECREASING TREND INTO TONIGHT. LIGHT WINDS AND SEAS ARE EXPECTED THURSDAY AND FRIDAY AS THE HIGH MOVES ACROSS THE UPPER TEXAS COAST. OVER THE WEEKEND...MODELS REMAIN IN DECENT AGREEMENT WITH SOUTHEAST WINDS RETURNING TO THE AREA AND STRENGTHENING. BY SUNDAY NIGHT OR MONDAY...EXPECT TO SEE WINDS APPROACHING 15 KNOTS ALONG WITH MODERATE SEAS. THERE IS A LOW CHANCE THAT SMALL CRAFT EXERCISE CAUTION MAY BE NEEDED FOR THE INCREASING WINDS AND SEAS...BUT THINK THIS SHOULD HOLD OFF UNTIL THE START OF NEXT WEEK. 42 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 53 80 56 81 60 / 0 0 0 0 0 HOUSTON (IAH) 55 80 58 82 62 / 0 0 0 0 0 GALVESTON (GLS) 63 76 65 78 68 / 0 0 0 0 0 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && DISCUSSION...14 AVIATION/MARINE...42
Hazardous weather outlook, Apr 29, 2:20 PM CDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 220 PM CDT WED APR 29 2015 TXZ163-164-176>179-195>200-210>214-226-227-235>238-301930- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 220 PM CDT WED APR 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES WILL INCREASE TUESDAY AS AN UPPER LEVEL SYSTEM APPROACHES SOUTHEAST TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ330-335-350-355-370-375-301930- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 220 PM CDT WED APR 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES WILL INCREASE TUESDAY AS AN UPPER LEVEL SYSTEM APPROACHES SOUTHEAST TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.